# SDR SWIA202265941

- Difficulty date: May 23, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000621
- Aircraft time: 13,899 hours, 9,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INTERCOSTAL SPLICE AT FR90 HAS CORROSION AS MARKED     (C-CHECK RO 6/15/2022)    REMOVED AND REPLACED WITH NEW INTERCOSTAL SPLICE AT FR90. RESTORED PROTECTIVE FINISH, APPLIED CIC. NO FURTHER DEFECTS NOTED. REF SRM 51-40-02, SRM 51-40-08 SRM 51-23-04, SRM 51-23-05, SRM 51-23-06, CPM 51-25-00.
